# SDR SWAA2015102045084

- Difficulty date: October 1, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6935365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE ANGLE CRACKED AT BS 360, BETWEEN STRINGER 14L - 15L.  R & R ANGLE IAW SRM.
